Lie derivatives of Associated tensor fields on a Riemannian manifold
Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 95-100 Cet article a éte moissonné depuis la source Hellenic Digital Mathematics Library

Voir la notice de l'article

@article{MR_1992_39_a0,
     author = {Nikos Kadianakis},
     title = {Lie derivatives of {Associated} tensor fields on a {Riemannian} manifold},
     journal = {M\ensuremath{\alpha}\ensuremath{\theta}\ensuremath{\eta}\ensuremath{\mu}\ensuremath{\alpha}\ensuremath{\tau}\ensuremath{\iota}\ensuremath{\kappa}\ensuremath{\acute\eta} E\ensuremath{\pi}\ensuremath{\iota}\ensuremath{\theta}\ensuremath{\varepsilon}\ensuremath{\acute\omega}\ensuremath{\rho}\ensuremath{\eta}\ensuremath{\sigma}\ensuremath{\eta}},
     pages = {95--100},
     year = {1992},
     volume = {39},
     language = {gr},
     url = {http://geodesic.mathdoc.fr/item/MR_1992_39_a0/}
}
TY  - JOUR
AU  - Nikos Kadianakis
TI  - Lie derivatives of Associated tensor fields on a Riemannian manifold
JO  - Μαθηματική Επιθεώρηση
PY  - 1992
SP  - 95
EP  - 100
VL  - 39
UR  - http://geodesic.mathdoc.fr/item/MR_1992_39_a0/
LA  - gr
ID  - MR_1992_39_a0
ER  - 
%0 Journal Article
%A Nikos Kadianakis
%T Lie derivatives of Associated tensor fields on a Riemannian manifold
%J Μαθηματική Επιθεώρηση
%D 1992
%P 95-100
%V 39
%U http://geodesic.mathdoc.fr/item/MR_1992_39_a0/
%G gr
%F MR_1992_39_a0
Nikos Kadianakis. Lie derivatives of Associated tensor fields on a Riemannian manifold. Μαθηματική Επιθεώρηση, Tome 39 (1992), pp. 95-100. http://geodesic.mathdoc.fr/item/MR_1992_39_a0/